CureZone   Log On   Join
Vitamin A = Lethargy, Joint Pain, and more...
 

Lugolís Iodine Free S&H
J.Crowísģ Lugolís Iodine Solution. Restore lost reserves.


More
  Views: 11,267
Published: 10 years ago
 

Vitamin A = Lethargy, Joint Pain, and more...


If you've seen my previous threads, you'll have a good idea of my health history.

Last year I took a drug called accutane which is a vitamin A metabolite. I then began having numerous negative effects from it, and developed strange health conditions. I've recently been diagnosed to have osteoporosis at the age of 17. whenever I take a supplement containing Vitamin A, my symptoms get much worse (joint/back pain, lethargy, very dry skin, etc). Also, even if I eat food with pro-vitamin a (beta-carotene, etc) I have a severe onset of lethargy.

Is it possible that there is still Accutane inside of me? Or is it that my body is now sensitive to all vitamin A?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

1.281 sec, (1)